Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Question About Ampyra

Question About Ampyra

Hello everyone I hope you all are good! I Normally try to answer questions but I had 2 I wanted to ask, I already asked the first and this is second
When Ampyra came out, I never thought to ask about it or anything because I have been NUMB for 12 years. My walking is getting harder and more difficult to point I rarely even leave house anymore. I am asking this question to ANYONE WHO IS ALSO NUMB, YET STILL WALKS. It IS HARDER but I want to know if anyone who is numb (legs) takes this and it… read more

posted August 24, 2014 (edited)
A MyMSTeam Member

I just saw your post about Ampyra and the idea of a body/leg whatever that has gotten out of use.

I tried Ampyra for a month or so and found instead of feeling better about walking forward better I began to notice I was "wobbling" left and rightm so decided tom stop taking it.

But a PT was a speaker at one of our "seminar meals" and I was so impressed with her knowledge, etc., I started seeing her and another PT on her staff.

I am doing better wlaking or at least standing. Eevry day when I get basck home my wife says she can see differences in how well I'm standing up.

So, between Medicare and my government health insurance I get one full hour with a PT at no cost to me!. So fae=r the only cost has been a speeding ticket. One of the roads I use to get there is tree lines straight suburban with a speed limit of 35 mph. One of then damned cameras clocked me at 48 mph! Shame, shame, shame.

I'll let you know how things turn out.

Scooterman

posted December 14, 2014
A MyMSTeam Member

Than You @A MyMSTeam Member

posted August 25, 2014
A MyMSTeam Member

Thank You @A MyMSTeam Member

posted August 25, 2014
A MyMSTeam Member

The apyra made my walking, balance etc so much worse. I felt more crippled on it and I was stuck in bed due to nasea, headaches and really not being able to walk stopped the med and so did the symptoms.

posted January 16, 2016
A MyMSTeam Member

My doctor and I discussed Apyra at my last visit. We decided I should stop taking it for a week and see if my walking was affected. I didn't make it more than missing two doses and I could tell I had not taken it. I also have a new KAFO(knee,ankle,foot orthotic)added to my wardrobe, not because of the ampra.

posted February 5, 2015

Related content

View all
I Am Starting Fampyra This Coming Week Or The Next.. What Kind Of Improvements, If It Works, And Side Effects Could I Have
A MyMSTeam Member asked a question πŸ’­
Anyone Stopped Taking Amypra? What Are Your Experiences Before And After Stopping.
A MyMSTeam Member asked a question πŸ’­
Ampyra
A MyMSTeam Member asked a question πŸ’­
Already a Member? Log in